21st CCLC Spring Conference 2017 Schedule 4.5 hours of Training (PDUs)

Times	4.5 hours of Training (PDUs) Thursday, May 4 th Schedule						
8:30a.m. – 9:15a.m.	Welcome by TRI Team and Keynote Address: <i>It's a New Day: Changing Mindsets to Keep Up</i> Rudyane Rivera-Lindstrom						
9:30a.m. – 11:30a.m.	Program Team	Time		2-hour Breakout	Sessions		
			B1: Understanding Assertive Family Engagement Rudyane Rivera-Lindstrom				
			B2: Accelerated Student Achievement in Special Education Michael "Chappie" Grice				
	A1		B3: Growing Your Leadership Skills & Adaptive Leadership bob McNeil				
	Program Team	Time	B4: <i>Curriculum Planning: Lesson Plans, Tools, and Strategies</i> Celeste Janssen				
			B5: <i>Building Community</i> Gary Glasenapp & Candi Scott				
			B6: <i>ALICE Training</i> Officer Trever Jackson				
			B7: PhotoVoice: Increasing Youth Engagement Through the Arts Negin Naraghi & Stephanie Boys				
11:30a.m. – 12:30p.m.	Lunch, Resource Fair, Debriefing, and Networking Time						
12:30p.m. – 2:30p.m.	Program Team Time 2-hour Breakout Sessions						
			B8: <i>Science of Sport Training (Part 1)</i> Daren Heaton & Ricardo Valerdi				
			B9: Accelerated Achievement: Writing Through Arts Education Michael "Chappie" Grice				
	A2 Program Team	Time	B10: <i>Culturally Responsive Practices in 21st CCLC Programs</i> bob McNeil				
			B11: Shifting the Focus: Strengths-Based Supervision				
			Candi Scott, Cori Brownell & 21 st CCLC Professionals B12: <i>Elements of High Quality Summer Programs</i>				
			Sherri Lauver & Kathleen Bethke Y4Y/21 st CCLC Professionals				
			B13: <i>Key Program Elements and ESSA: How Should I Apply?</i> Pete Ready/ODE				
2:30p.m. –		•	Break with Afterno				
2:45p.m.							
3:00p.m. – 4:00p.m.	C1: Mathada ta		c3: Science of			CG: Quitdoord	
	C1: Methods to Enhance OST Sustainability	C2: College & Career Readiness	Sport Overview	C4: Oregon Fish & Wildlife Overview	C5: Digital Innovations Overview	C6: Outdoor/ Summer School Resource Overview	
	Pete Ready & Candi Scott	Gary Glasenapp & Roxanna Marvin	Daren Heaton & Ricardo Valerdi	Miranda Huerta	Melissa Garner	Dr. Adele Schepige	
4:00pm. –	4:00: WOU Campus Tour Begins						
4:30p.m.	Program Debriefing Time and Evaluations						





21st CCLC Spring Conference 2017 Schedule 5.5 Hours of Training (PDUs)

Times	Friday, May 5 th Schedule				
8:30a.m. – 10:00a.m.	Welcome by TRI Team and Keynote Address & Activities: <i>"Oh, Shift!"</i> Jennifer Powers				
10:15a.m. – 12:15p.m.	Program Team Time	2-hour Breakout Sessions			
	A3 Program Team Time	B14: <i>Oh, Shift! 4 Teens</i> bob McNeil			
		B15: <i>Trauma-Sensitive 21st CCLC Practices</i> Dr. Rick Robinson			
		B16: <i>Developing Inclusive Practices</i> Anna Vo			
		B17: <i>Science of Sport Training (Part 2)</i> Daren Heaton & Ricardo Valerdi			
		B18: Aligning with the School with Y4Y: Focus on SMART Goals Judy Ha Kim & Allyson Zalewski			
		B19: <i>Reframing Conflict</i> Gary Glasenapp & Candi Scott			
		B20: <i>ALICE Training</i> Officer Trever Jackson			
12:15p.m. – 1:15p.m.	Lunch, Resource Fair, Debriefing, Networking Time, and <i>Oh, Shift! for Teens Curriculum Support Workshop</i> from Jennifer & Mark				
1:30p.m. – 3:30p.m.	Program Team Time	2-hour Breakout Sessions			
		B21: Creating Safe & Affirming Programs for LGBTQ Youth bob McNeil			
		B22: <i>Trauma-Sensitive 21st CCLC Practices</i> Dr. Rick Robinson			
	A4 Program Team Time	B23: <i>Citizen Science Project-Based Learning with Y4Y</i> Judy Ha Kim & Allyson Zalewski			
		B24: <i>Homework Help</i> Gary Glasenapp & Candi Scott			
		B25: <i>What's New with STEM/STEAM in 21st CCLC Programs?</i> Sue Wilson & 21 st CCLC Professionals			
3:30 – 3:45p.m.	Closing and Evaluations				



